# SDR MZZA0600011

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 22,989 hours, 8,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  THE M1673 CHARGER AND BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
